# SDR 64691

- Difficulty date: September 8, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N142ZV
- Make and model: Beech 1900D
- Aircraft serial: UE142
- Aircraft time: 16,763 hours, 24,814 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3110 · Instrument Panel
- Part: Annunciator
- Condition: Malfunctioned
- Location: Instrument Panel
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, CREW NOTICED SEVERAL ANNUNC ILLUM AND EXTINGUISHED WITH AN ELECTRICAL SMELL IN COCKPIT. ON LANDING THE RT PROP WENT INTO FEATHER. A/C LANDED WITHOUT FURTHER INCIDENT. NO FUMES NOTED INS CB PANELS,  INSTRUMENT PANEL.
